MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKORALL OVERHEAD LIFT; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION LIKORALL OVERHEAD LIFT; LIFT PATIENT NON AC POWERED
Model Number 3122010
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested regarding the reported incident.The investigation is ongoing; a final report will be submitted up completion.
 
Event or Problem Description
A other health care professional contacted technical service to report that the likorall 242 s, white had an issue, it was reported the sling bar hook detached from the adapter 22 during a transfer leading to a patient fall.This occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.
 
Additional Manufacturer Narrative
The service technician inspected the lift.No problems were found with the lift or the sling bar (item 3156085, universal slingbar 450 with quick-release hook).The service technician was contacted for additional information about the event.He confirmed that the sling bar hook detached from the adapter 22, causing the patient to fall to the floor.Based on the provided information, this issue is determined to be caused by user error (sling bar with quick-release hook incorrectly attached to adapter 22).A new sling bar was ordered and training was scheduled with the users.Universal slingbar can be used in combination with liko slings that attaches to the sling bar using sling loops.Liko´s universal sling bars are with two assembly options, fixed assembly or with quick-release hook.This issue would be likely to cause or contribute to a death or serious injury if this were to recur.
 
Event or Problem Description

Brand Name
LIKORALL OVERHEAD LIFT
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 97592
SW   97592
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23227147
Report Number8030916-2025-00124
Device Sequence Number9478747
Product Code FSA
UDI-Device Identifier00887761979819
UDI-Public(01)00887761979819(11)230221
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3122010
Device Catalogue Number3122010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown